# SDR UPS02839433

- Difficulty date: August 27, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 8.000, LONG 33L DOUBLER INSTALLED, CLASSIFIED CATEGORY D.  REMOVED DOUBLER, STOP DRILLED CRACK NDT HFEC INSPECTED, CRACK TERMINATES AT STOP DRILL.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND REPAIR DOUBLER IAW SK 708-078, INSTALLED FILLER AND REPAIR DOUBLER IAW SAA SK708-078, AND EO DC8-53-20245.
